Three-Color Ramsey Numbers For Paths

An Erratum to this article was published on 01 July 2008

We prove—for sufficiently large n—the following conjecture of Faudree and Schelp:

$$ R{\left( {P_{n} ,P_{n} ,P_{n} } \right)} = \left\{ {\begin{array}{*{20}c} {{2n - 1{\kern 1pt} \;{\text{for}}\;{\text{odd}}\;n,}} \\ {{{\text{2n - 2}}\;{\text{for}}\;{\text{even}}\;n,}} \\ \end{array} } \right. $$

, for the three-color Ramsey numbers of paths on n vertices.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to András Gyárfás.

Additional information

* The second author was supported in part by OTKA Grants T038198 and T046234.

† Research supported in part by the National Science Foundation under Grant No. DMS-0456401.

An erratum to this article is available at http://dx.doi.org/10.1007/s00493-008-2395-9.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gyárfás, A., Ruszinkó*, M., Sárközy†, G.N. et al. Three-Color Ramsey Numbers For Paths. Combinatorica 27, 35–69 (2007). https://doi.org/10.1007/s00493-007-0043-4

Download citation

Mathematics Subject Classification (2000):

  • 05C55
  • 05C38